Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/100093
Title: Constructions of binary array set with zero-correlation zone
Authors: Ke, Pinhui.
Zhang, Shengyuan.
Lin, Fuchun.
Keywords: DRNTU::Science::Mathematics
Issue Date: 2012
Source: Ke, P., Zhang, S., & Lin, F. (2012). Constructions of binary array set with zero-correlation zone. Information sciences, 197, 197-206.
Series/Report no.: Information sciences
Abstract: Based on the perfect binary array and the orthogonal matrix, a new method of constructing zero-correlation zone binary array set is proposed, yielding binary array sets with member sizes almost achieve the theoretical upper bound. A recursive construction of zero-correlation zone binary array set is also proposed and the obtained array sets have even larger sizes as well as additional good correlation properties.
URI: https://hdl.handle.net/10356/100093
http://hdl.handle.net/10220/13558
DOI: http://dx.doi.org/10.1016/j.ins.2012.02.010
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:SPMS Journal Articles

Google ScholarTM

Check

Altmetric

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.